# SDR N6WA20131202002

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 24,576 hours, 17,510 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL IN THE COCKPIT, FOLLOWED BY A RECIRCULATING FAN FAULT.  INVESTIGATED SMELL & FOUND NR 1 RECIRCULATING FAN SMOKING.  DEFERRED NR 1 RECIRCULATING FAN ON OPEN CONTROL NR 30670 IAW MEL 21-22-01 CAT C.
